Abnormal movements induced by methanol toxicity

Rohani, M. and Munhoz, R.P. and Haeri, G. (2017) Abnormal movements induced by methanol toxicity. Postgraduate Medical Journal, 93 (1106). e2.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....
Item Type: Article
Additional Information: cited By 0
Uncontrolled Keywords: amantadine; methanol; trihexyphenidyl; methanol, acute brain disease; adult; case report; clinical article; human; male; methanol poisoning; Note; nuclear magnetic resonance imaging; visual acuity; young adult; chemically induced; dystonia; hypokinesia, Dystonia; Humans; Hypokinesia; Magnetic Resonance Imaging; Male; Methanol; Young Adult
Subjects: QV Pharmacology
Depositing User: eprints admin
Date Deposited: 01 Jan 2019 12:48
Last Modified: 24 Aug 2019 07:52
URI: http://eprints.iums.ac.ir/id/eprint/7625

Actions (login required)

View Item View Item